# SDR A6WA202102018091

- Difficulty date: December 15, 2021
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 39,745 hours, 39,335 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Channel
- Part number: 601R35050129
- Part serial: NSN
- Condition: Gouged
- Location: Fs574-Fs589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR UPPER FWD SUPPORT CHANNEL P/N: 601R35050-129 HAS A GOUGE ON FLANGE. DIMENSIONS ARE: (P1) 1.900L X .063W X .190D. EVALUATED GOUGE AND FOUND NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53-00-00 REV. 38.  ****************AIRCRAFT REMOVED FROM SERVICE***********************  BLENDED DAMAGED AREA ON EDGE OF FLANGE TO A SMOOTH CONTOUR. VERIFIED NO CRACKS. VERIFIED NO LOOSE/PULLED FASTENERS AND NO DAMAGE TO UNDERLYING STRUCTURE COMMON TO  REPAIR AREA. HFEC PERFORMED WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH.  RE-EVALUATED SKIN AND FOUND WITHIN LIMITS IAW MHIRJ REO 601R-53-61-7797 REV (--) DATED 01/25/2022. ALL WORK PERFORMED IAW MHIRJ REO 601R-53-61-7797 REV (--) DATED 01/25/2022. WORK COMPLETED AT AERSALE CRS4AER685B ON W/O #003526 CARD #20323.  N438AW   TT:39,745:56   TC: 39,335
